Foto del docente

Alessia Cattabriga

Associate Professor

Department of Mathematics

Academic discipline: MAT/03 Geometry


Cattabriga, Alessia; Gabrovš, Bostjan, A Markov theorem for generalized plat decomposition, «ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA. CLASSE DI SCIENZE», 2020, 20, pp. 1 - 29 [Scientific article]

Cattabriga A.; Horvat E., Knot Quandle Decompositions, «MEDITERRANEAN JOURNAL OF MATHEMATICS», 2020, 17, pp. 1 - 22 [Scientific article]

Alessia Cattabriga, Sergei Matveev, Michele Mulazzani, Timur Nasybullov, On the complexity of non-orientable Seifert fibre spaces, «INDIANA UNIVERSITY MATHEMATICS JOURNAL», 2020, 69, pp. 421 - 451 [Scientific article]

Nicola Arcozzi, Silvia Benvenuti, Daniele Gouthier, Alessia Cattabriga, TEACHING MATHEMATICS IN TIMES OF CRISIS. A CASE STUDY ABOUT DISTANCE LEARNING AT ALMA MATER STUDIORUM - UNIVERSITÀ DI BOLOGNA, in: ICERI2020 Proceedings, 2020, pp. 6073 - 6079 (atti di: 13th annual International Conference of Education, Research and Innovation, Online Conference, 9-11 November, 2020) [Contribution to conference proceedings]

Branchetti, Laura; Cattabriga, Alessia; Levrini, Olivia, Interplay between mathematics and physics to catch the nature of a scientific breakthrough: The case of the blackbody, «PHYSICAL REVIEW. PHYSICS EDUCATION RESEARCH», 2019, 15, pp. 1 - 21 [Scientific article]Open Access

Cattabriga, Alessia; Manfredi, Enrico, Diffeomorphic vs Isotopic Links in Lens Spaces, «MEDITERRANEAN JOURNAL OF MATHEMATICS», 2018, 15, pp. 1 - 19 [Scientific article]

Cattabriga, Alessia; Nasybullov, Timur, Virtual quandle for links in lens spaces, «REVISTA DE LA REAL ACADEMIA DE CIENCIAS EXACTAS, FÍSICAS Y NATURALES. SERIE A, MATEMÁTICAS», 2018, 112, pp. 657 - 669 [Scientific article]

Branchetti, Laura; Cattabriga, Alessia; Levrini, Olivia, TRAINING SECONDARY SCHOOL TEACHERS TO DEAL WITH INTERDISCIPLINARITY BETWEEN PHYSICS AND MATHEMATICS: THE CASE OF THE BLACK BODY MODEL, in: Abstracts ESERA 2017, 2017, pp. 1 - 3 (atti di: ESERA 2017, Dublin, 21st-25th August 2'17) [Abstract]

Alessia Cattabriga, Enrico Manfredi, Michele Mulazzani, Representations and invariants of links in lens spaces, «RENDICONTI DEL SEMINARIO MATEMATICO», 2016, 74, pp. 181 - 210 [Scientific article]

Stephen Bigelow; Alessia Cattabriga; Vincent Florens, Alexander representation of tangles, «ACTA MATHEMATICA VIETNAMICA», 2015, 40, pp. 339 - 352 [Scientific article]

Cattabriga, A.; Manfredi, E; Rigolli, L., Equivalence of two diagram representations of links in lens spaces and essential invariants, «ACTA MATHEMATICA HUNGARICA», 2015, 146, pp. 168 - 201 [Scientific article]

A. Cattabriga; E. Manfredi; M. Mulazzani, On knots and links in lens spaces, «TOPOLOGY AND ITS APPLICATIONS», 2013, 160, pp. 430 - 442 [Scientific article]

Bellingeri, P; Cattabriga, A., Hilden braid groups, «JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS», 2012, 21, pp. 1 - 22 [Scientific article]

A. Cattabriga; M. Mulazzani; A. Vesnin, Complexity, Heegaard diagrams and generalized Dunwoody manifolds, «JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY», 2010, 47, pp. 585 - 599 [Scientific article]

A. Cattabriga; M. Mulazzani, Extending homeomorphisms from punctured surfaces to handlebodies, «TOPOLOGY AND ITS APPLICATIONS», 2008, 155, pp. 610 - 621 [Scientific article]

Latest news

At the moment no news are available.